MAUDE Adverse Event Report: DEPUY RAYNHAM 1219655 ATTUNE CR FB INSRT SZ 7 8MM; KNEE TIBIAL BEARING/INSERT

DEPUY RAYNHAM 1219655 ATTUNE CR FB INSRT SZ 7 8MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 151620708
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection.Wash out and poly exchange was done.
 
Additional Manufacturer Narrative
The device associated with this reported event was not received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 7 8MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY RAYNHAM 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6948827
Report Number1818910-2017-26540
Device Sequence Number13579486
Product Code JWH
UDI-Device Identifier10603295045915
UDI-Public10603295045915
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151620708
Device Lot NumberH48995
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer10/29/2017
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR